# SDR SWAA2021081095260

- Difficulty date: July 15, 2021
- Submitted: August 10, 2021
- Operation: Air carrier
- Aircraft: N7723E
- Make and model: Boeing 737-76N
- Aircraft serial: 32670
- Aircraft time: 48,099 hours, 24,239 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shield
- Condition: Corroded
- Location: Bs 436
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FWD CARGO BAY FWD SHIELD AT BS 436 RBL 24 WL 156 ; / [01] NO ENTRIES ALLOWABLE DAMAGE IN SRM PART MUST BE REPAIRED BY REPLACEMENT IAW SRM 51-10-02 STEP 9.C; [02] VERIFIED ITEM 1 CORRECTIVE ACTION; REPAIRED BY REPLACEMENT IAW SRM 51-10-02 STEP 9.C; [03] LOCATED AND DRILLED SHIELD LOCATED BTW BS 420-440 P/N 143A8126-21 ; ITEM 7530143; PER SRM 51-40-05; DWG# 143A0080; [04] SHIED WILL BE INSTALLED WITH CUSTOMER CARD # TTG8Q004CVKKC; [05] EDIT STEP 4: SHIELD WILL BE INSTALL ON CUSTOMER CARD # TTG8Q004CVKC; [06] VERIFIED STEP 3 AND 5 JOB COMPLETE; [07] UPDATED MEASUREMENT
